MathSciNet Relay Station
MathSciNet bibliographic data
MR423557 60J65 (60G15)
Zinčenko, N. M. On the probability of exit of the Wiener random field from some surface. (Russian) Teor. Verojatnost. i Mat. Statist. Vyp. 13 (1975), 62–69, 162.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement